# SDR CALA2025040103367

- Difficulty date: March 26, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 92,759 hours, 13,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS NEAR DOOR 2RH INOPERATIVE. REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT NEAR DOOR 2RH AS PER AIPC  33-51-06-02 ITEM 85 AND PERFORMED OPERATIONAL TEST AS PER AMM TASK 33-51-00-715-001 TEST OK. GOOD FOR SERVICE.
